Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 16 found articles
 
 
  On one problem for comonotone approximation
 
 
Title: On one problem for comonotone approximation
Author: Nesterenko, O. N.
Petrova, T. O.
Appeared in: Ukrainian mathematical journal
Paging: Volume 57 (2005) nr. 10 pages 1667-1673
Year: 2005
Contents:
Publisher: Kluwer Academic Publishers-Consultants Bureau, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands
Toegankelijkheidsverklaring